Alert archive / New Mexico / High Wind Warnings in 2022
High Wind Warning 7, NWS El Paso, TX
NWS El Paso, TX issued this high wind warning at Nov 28, 2022, 4:24 AM MST for 4 counties in New Mexico. It took effect at Nov 28, 2022, 2:00 PM MST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2022, 4:24 AM MST (11:24 UTC)
- In effect from
- Nov 28, 2022, 2:00 PM MST
- Expired
- Nov 29, 2022, 2:20 PM MST
- In force
- 24 hr
- Issued by
- NWS El Paso, TX
Counties Grant County, NM, Luna County, NM, Otero County, NM, Sierra County, NM
The radar
The El Paso radar (KEPZ), 103 km from the middle of the area, began a volume at 11:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 11.4 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3779 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
351 WWUS74 KEPZ 281124 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 424 AM MST Mon Nov 28 2022 NMZ402-408-282300- /O.UPG.KEPZ.HW.A.0006.221128T2100Z-221130T0300Z/ /O.NEW.KEPZ.WI.Y.0026.221128T2100Z-221129T0500Z/ /O.NEW.KEPZ.HW.W.0007.221129T0500Z-221130T0300Z/ Southern Gila Highlands/Black Range-Eastern Black Range Foothills- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Hillsboro, and Winston 424 AM MST Mon Nov 28 2022 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM MST THIS EVENING... ...HIGH WIND WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 PM MST TUESDAY... * WHAT...West winds 30 to 50 mph with gusts up to 70 mph possible. * WHERE...Elevations above 7500 feet in the Black Range, Eastern Black Range Foothills, Sacramento Mountains Above 7500 Feet and East Slopes Sacramento Mountains Below 7500 Feet. * WHEN...From late Monday afternoon through late Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Strong winds are expected to last through most of the watch time, with the strongest from 5 AM Tuesday through 6 PM Tuesday over the Sacramento Mountains. Winds over the Black Range could have a slightly later start and earlier end by a couple hours. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ414>416-282300- /O.UPG.KEPZ.HW.A.0006.221128T2100Z-221130T0300Z/ /O.NEW.KEPZ.HW.W.0007.221128T2100Z-221130T0300Z/ West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 424 AM MST Mon Nov 28 2022 ...HIGH WIND WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MST TUESDAY... * WHAT...Southwest winds 40 to 50 mph with gusts up to 70 mph possible. * WHERE...West Slopes Sacramento Mountains Below 7500 Feet County. * WHEN...From late Monday afternoon through late Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Widespread power outages are possible. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Strong winds are expected to last through most of the watch time, with the strongest from 5 AM Tuesday through 6 PM Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. && $$
4 follow-up statements
114 WWUS74 KEPZ 281627 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 927 AM MST Mon Nov 28 2022 NMZ402-408-282330- /O.CON.KEPZ.HW.W.0007.221129T0500Z-221130T0300Z/ /O.CON.KEPZ.WI.Y.0026.221128T2100Z-221129T0500Z/ Southern Gila Highlands/Black Range-Eastern Black Range Foothills- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Hillsboro, and Winston 927 AM MST Mon Nov 28 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM MST THIS EVENING... ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 8 PM MST TUESDAY... * WHAT...For the Wind Advisory, west winds 20 to 30 mph with gusts up to 45 mph expected. For the High Wind Warning, west winds 30 to 40 mph with gusts up to 65 to 70 mph expected. * WHERE...Southern Gila Highlands/Black Range and Eastern Black Range Foothills Counties. * WHEN...For the Wind Advisory, from 2 PM this afternoon to 10 PM MST this evening. For the High Wind Warning, from 10 PM this evening to 8 PM MST Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Strong winds are expected to last for the duration of the warned time frame, with the strongest winds from midnight Tuesday through 6 AM MST Tuesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ414>416-282330- /O.CON.KEPZ.HW.W.0007.221128T2100Z-221130T0300Z/ West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 927 AM MST Mon Nov 28 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM MST TUESDAY... * WHAT...West winds 35 to 45 mph with gusts up to 65 to 75 mph expected. * WHERE...West Slopes Sacramento Mountains Below 7500 Feet, Sacramento Mountains Above 7500 Feet and East Slopes Sacramento Mountains Below 7500 Feet Counties. * WHEN...From 2 PM this afternoon to 8 PM MST Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Strong winds are expected to last for the duration of the warned time frame, with the strongest winds from 3 AM MST Tuesday through 2 PM MST Tuesday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ ED
071 WWUS74 KEPZ 282147 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 247 PM MST Mon Nov 28 2022 NMZ402-408-291400- /O.CON.KEPZ.HW.W.0007.221129T0500Z-221130T0300Z/ /O.CON.KEPZ.WI.Y.0026.000000T0000Z-221129T0500Z/ Southern Gila Highlands/Black Range-Eastern Black Range Foothills- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Hillsboro, and Winston 247 PM MST Mon Nov 28 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MST THIS EVENING... ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 8 PM MST TUESDAY... * WHAT...For the Wind Advisory, west winds 20 to 30 mph with gusts up to 45 mph expected. For the High Wind Warning, west winds 30 to 40 mph with gusts up to 65 to 70 mph expected. * WHERE...Southern Gila Highlands/Black Range and Eastern Black Range Foothills Counties. * WHEN...For the Wind Advisory, from 2 PM this afternoon to 10 PM MST this evening. For the High Wind Warning, from 10 PM this evening to 8 PM MST Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Strong winds are expected to last for the duration of the warned time frame, with the strongest winds from midnight Tuesday through 2 PM MST Tuesday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ414>416-291400- /O.CON.KEPZ.HW.W.0007.000000T0000Z-221130T0300Z/ West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 247 PM MST Mon Nov 28 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST TUESDAY... * WHAT...West winds 35 to 45 mph with gusts up to 65 to 75 mph expected. * WHERE...West Slopes Sacramento Mountains Below 7500 Feet, Sacramento Mountains Above 7500 Feet and East Slopes Sacramento Mountains Below 7500 Feet Counties. * WHEN...From 2 PM this afternoon to 8 PM MST Tuesday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Strong winds are expected to last for the duration of the warned time frame, with the strongest winds from 3 AM MST Tuesday through 2 PM MST Tuesday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ406-291400- /O.NEW.KEPZ.WI.Y.0027.221129T0500Z-221130T0300Z/ Uplands of the Bootheel- Including the city of Cloverdale 247 PM MST Mon Nov 28 2022 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 8 PM MST TUESDAY... * WHAT...Southwest winds 25 to 30 mph with gusts up to 45 mph expected. * WHERE...Uplands of the Bootheel County. * WHEN...From 10 PM this evening to 8 PM MST Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Occasional gusts of up to 60 mph are possible at the highest elevations of the advised area from 6 AM MST Tuesday through noon Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ ED
331 WWUS74 KEPZ 291134 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 434 AM MST Tue Nov 29 2022 NMZ414>416-300300- /O.CON.KEPZ.HW.W.0007.000000T0000Z-221130T0300Z/ West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 434 AM MST Tue Nov 29 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...West winds 35 to 45 mph with gusts up to 65 to 75 mph expected. * WHERE...West Slopes Sacramento Mountains Below 7500 Feet, Sacramento Mountains Above 7500 Feet and East Slopes Sacramento Mountains Below 7500 Feet Counties. * WHEN...Until 8 PM MST this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Strong winds are expected to last for the duration of the warned time frame, with the strongest winds through 2 PM MST this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ402-408-300300- /O.CON.KEPZ.HW.W.0007.000000T0000Z-221130T0300Z/ Southern Gila Highlands/Black Range-Eastern Black Range Foothills- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Hillsboro, and Winston 434 AM MST Tue Nov 29 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 65 to 70 mph expected. * WHERE...Southern Gila Highlands/Black Range and Eastern Black Range Foothills Counties. * WHEN...Until 8 PM MST this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Strong winds are expected to last for the duration of the warned time frame, with the strongest winds through 2 PM MST this afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ NMZ406-300300- /O.CON.KEPZ.WI.Y.0027.000000T0000Z-221130T0300Z/ Uplands of the Bootheel- Including the city of Cloverdale 434 AM MST Tue Nov 29 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Uplands of the New Mexican Bootheel. * WHEN...Until 8 PM MST this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Occasional gusts of up to 60 mph are possible at the highest elevations of the advised area through noon today. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
869 WWUS74 KEPZ 292120 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 220 PM MST Tue Nov 29 2022 NMZ402-408-414>416-292230- /O.CAN.KEPZ.HW.W.0007.000000T0000Z-221130T0300Z/ Southern Gila Highlands/Black Range-Eastern Black Range Foothills- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Including the cities of Silver City, Lake Roberts, Kingston, Fort Bayard, Hillsboro, Winston, Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, and Sacramento 220 PM MST Tue Nov 29 2022 ...HIGH WIND WARNING IS CANCELLED... Winds have decreased across the area, therefore the High Wind Warning is cancelled. West winds of 15 to 30 mph with gusts to 40 mph can still be expected until sunset. $$ NMZ406-292230- /O.CAN.KEPZ.WI.Y.0027.000000T0000Z-221130T0300Z/ Uplands of the Bootheel- Including the city of Cloverdale 220 PM MST Tue Nov 29 2022 ...WIND ADVISORY IS CANCELLED... Winds have decreased across the area, therefore the High Wind Warning is cancelled. West winds of 15 to 25 mph with gusts to 35 mph can still be expected until sunset. $$ 26
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this high wind warning went out at Nov 28, 3:33 AM MST, 51 minutes earlier.
Area forecast discussion, Nov 28, 3:33 AM MST, 51 minutes before
Area Forecast Discussion
National Weather Service El Paso Tx/Santa Teresa NM
333 AM MST Mon Nov 28 2022
...New SYNOPSIS, SHORT TERM, LONG TERM, FIRE WEATHER...
.SYNOPSIS...
Issued at 158 AM MST Mon Nov 28 2022
Deep westerly flow across the region will bring in some high
clouds today, but our Borderland weather will remain dry through
the work week ahead. An approaching upper trough will increase
winds this afternoon, with breezy lowland and windy mountain
conditions. Winds will remain strong, and even grow stronger,
tonight and Tuesday as the system passes. Temperatures will
continue rising with afternoons slightly warming than normal.
Wednesday brings a cold front and cooler temperatures. Thursday
and Friday will bring warmer and continued dry conditions. Next
weekend could be wet, as deep subtropical moisture moves in from
the south, a pattern reminiscent of summer, not late fall.
&&
.SHORT TERM...
(Today and tonight)
Issued at 158 AM MST Mon Nov 28 2022
For today, a mostly flat ridge aloft will bring dry weather to the
Borderland. A longwave trough to our north and combined with
shortwave trough to our southwest will develop a leeside surface
trough that will be centered across eastern Colorado this afternoon.
This will cause the winds in Sacramento Mountains and Black
Range/Gila Region area to pick. Expect the winds to be anywhere
between 25 and 45 mph with with gust up to 65 mph. The least amount
of winds will be in the lowlands and the valleys. Due to this, there
is Wind Advisory in effect for parts of the Gila/Black Range area
from 2 p.m. to 10 p.m. today and a High Wind Warning for the
Sacramento Mountains from 2 p.m. today to 8.p.m Tuesday. Embedded
within the west southwesterly flow aloft will be a weak shortwave
that will bring a few high clouds to our area during the course of
the day. The high temperatures this afternoon will be above the
normal for the lowlands and below the normal for the mountains. For
tonight, the winds will continue to be strong over the Gila and
Black Range area with an upgrade from a Wind Advisory to a High Wind
Warning for this same location. As the trough to our north moves
further south, a few clouds might hover over the northern portion of
the CWA. Dry weather will persist through the overnight hours. The
winds will be from the west southwest at the surface while becoming
westerly aloft. With that said, the low temperatures on Tuesday
morning will be several degrees above the normal for this time of
the year.
&&
.LONG TERM...
(Tuesday through Sunday)
Issued at 158 AM MST Mon Nov 28 2022
We start the long term with the continuation of elevated wind
speeds across the region, as the next upper trough passes to our
north. Today's high clouds will move out and we will see more sun,
slightly warming temperatures, and deeper mixing. Winds will
likely peak in the morning and early afternoon, before diminishing
in the late afternoon, early evening. The lowlands will sit on the
edge of Advisory criteria, but models suggest just under. However
our mountain zones will stay up in the Advisory/Warning criteria
area, with winds in the 35-45 mph range. The SACs will likely see
gusts near 70 mph.
As the system ejects into the Central Plains Tuesday night, a huge
mass of cooler air will rush south and push across our region. We
should have fropa by Wednesday morning. East winds will keep this
cooler air filtering in through the day for a cooler afternoon.
The air isn't super cold, and the push isn't really strong, so we
don't anticipate any wind issues (just breezy east winds over
southern lowlands and west slopes), and temperatures will cool
down by only 5-10 degrees from Tuesday's warm highs. There is no
moisture for this front to work with, so it passes with dry
conditions.
Thursday and Friday are "tweener" day, between weather systems
with no real weather issues. Our flow will be quasi-zonal with a
deep SW flow and dry and warming conditions in place over the
Southwestern U.S. We will see a mix of clear skies and high
clouds, temperatures warming to well above normal, and much
lighter winds.
Friday night through Sunday look quite interesting as models have
been suggesting a return to the Monsoon. Well, not really, but the
pattern looks to transition to one that resembles it. High
pressure aloft over the Gulf of Mexico, and a west coast Trough
will channel and focus a deep fetch of moisture laden southwest
flow over our region. Surface dewpoints will more than double our
normal number for early DEC, and PWATs are forecast at record
levels. The models do generate a fair amount of widespread QPF
during this period as showers move in from the SW. Snow levels
will be quite high (9,000-10,000ft), as our air-source will be
from the south. Only the highest of peaks will see snow. This
could potentially melt any snowpack, possibly cause some local
drainage flooding, and could reduce spring melt water. This
early, that is a lot of assumptions, but something to be
considering.
&&
.AVIATION...
(06Z TAFS)
Issued at 1025 PM MST Sun Nov 27 2022
VFR conditions continue through the period with high clouds moving
in through the overnight hours. Strong and gusty southwest winds
return tomorrow after 19Z, especially over area mountains. Wind
speeds between 15-20 kts are expected at TAF sites. Stronger winds
are expected in the mountains, including the Black Range and the
Sacs. LLWS and turbulence is possible near mountains. HZ and BLDU
is possible near dust prone areas after 21Z. The probability for
very low VIS due to BLDU is low for now.
&&
.FIRE WEATHER...
Issued at 158 AM MST Mon Nov 28 2022
Dry weather is expected again today with low moisture in place
across the much of the area. The winds will be light across the
lowlands and valleys but strong in mountains mostly the Sacramento
Mountains. Temperatures will be below the average in the mountains
and above the average in the lowlands. For Tuesday the winds will
increase across the entire area. The winds will continue to be the
strongest in the mountains. Tuesday will be the windiest day of the
week. Tuesday will also be dry but will moisten a bit especially in
the mountains. The temperatures is expected to be a few degrees
warmer than what today's temperatures will be. A cold front will
push through the Borderland overnight Tuesday that will allow the
temperatures to cool off to at and below the normal on Wednesday.
The moisture will begin to increase on Wednesday with Thursday being
the day with the greatest amount of moisture for the latter half of
the week. The winds will become light after Tuesday's event with the
temperatures warming to above the average on Friday across the
entire zones.
The min RHs today will be between 14 and 20% in the lowlands and 22
and 28% in the mountains. The min RHs on Tuesday will be between 14
and 28% in the lowlands and 30 and 50% in the mountains. The
ventilation rates will be poor to very good today and good to
excellent on Tuesday.
&&
.PRELIMINARY POINT TEMPS/POPS...
El Paso 66 43 70 38 / 0 0 0 0
Sierra Blanca 64 39 65 35 / 0 0 0 0
Las Cruces 63 36 63 31 / 0 0 0 0
Alamogordo 61 38 63 30 / 0 0 0 0
Cloudcroft 41 26 39 20 / 0 0 0 0
Truth or Consequences 61 36 62 29 / 0 0 0 0
Silver City 54 35 52 31 / 0 0 0 0
Deming 64 36 64 29 / 0 0 0 0
Lordsburg 61 34 60 31 / 0 0 0 0
West El Paso Metro 65 41 67 37 / 0 0 0 0
Dell City 66 37 66 30 / 0 0 0 0
Fort Hancock 69 40 71 36 / 0 0 0 0
Loma Linda 58 39 60 33 / 0 0 0 0
Fabens 67 39 70 35 / 0 0 0 0
Santa Teresa 64 38 66 33 / 0 0 0 0
White Sands HQ 63 42 64 35 / 0 0 0 0
Jornada Range 61 37 62 30 / 0 0 0 0
Hatch 64 38 63 27 / 0 0 0 0
Columbus 66 41 65 32 / 0 0 0 0
Orogrande 61 36 64 31 / 0 0 0 0
Mayhill 53 35 49 23 / 0 0 0 0
Mescalero 51 31 50 23 / 0 0 0 0
Timberon 49 28 49 22 / 0 0 0 0
Winston 55 34 54 26 / 0 0 0 0
Hillsboro 61 38 60 27 / 0 0 0 0
Spaceport 61 37 63 27 / 0 0 0 0
Lake Roberts 53 27 51 24 / 0 0 0 0
Hurley 60 35 59 28 / 0 0 0 0
Cliff 62 24 60 22 / 0 0 0 0
Mule Creek 55 29 53 28 / 0 0 0 0
Faywood 59 37 57 30 / 0 0 0 0
Animas 66 39 65 30 / 0 0 0 0
Hachita 65 39 65 29 / 0 0 0 0
Antelope Wells 66 41 64 31 / 0 0 0 0
Cloverdale 59 36 58 33 / 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
TX...None.
NM...Wind Advisory from 2 PM this afternoon to 10 PM MST this evening
for NMZ402-408.
High Wind Warning from 10 PM this evening to 8 PM MST Tuesday
for NMZ402-408.
High Wind Warning from 2 PM this afternoon to 8 PM MST Tuesday
for NMZ414>416.
&&
SHORT TERM...36-Texeira
LONG TERM....14-Bird
AVIATION...36-TexeiraHazardous weather outlook, Nov 27, 6:01 AM MST, 22 hours 23 minutes before
Hazardous Weather Outlook National Weather Service El Paso TX/Santa Teresa NM 601 AM MST Sun Nov 27 2022 NMZ401>417-TXZ418>424-281315- Upper Gila River Valley-Southern Gila Highlands/Black Range- Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Eastern Black Range Foothills-Sierra County Lakes- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin-Southern Tularosa Basin- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa- Western El Paso County-Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- 601 AM MST Sun Nov 27 2022 This Hazardous Weather Outlook is for portions of south central New Mexico, southwest New Mexico, and southwest Texas. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday There will be a chance for breezy to windy conditions on Tuesday. Otherwise, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 28, 4:24 AM MST | Wind Advisory | EPZ | Grant, Luna, Sierra | 18 hr |
| Nov 28, 2:47 PM MST | Wind Advisory | EPZ | Hidalgo | 24 hr |
Nearby
High Wind Warnings in New Mexico, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.